Accessibility navigation


On the general solution of an operation table

Glaister, P. (1993) On the general solution of an operation table. International Journal of Mathematical Education in Science and Technology, 24 (4). pp. 603-604. ISSN 1464-5211

Full text not archived in this repository.

To link to this article DOI: 10.1080/0020739930240412


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:23687
Publisher:Taylor & Francis

Centaur Editors: Update this record

Page navigation